# SDR CALA2018021600633

- Difficulty date: February 13, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 103,334 hours, 16,137 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T345043
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON,  LT ACCESS DOOR 446BL FWD UPPER CORNER CUTOUT FOUND CRACKED. THE SKIN WAS REPAIRED IAW ECRA 5430-02146,  REV- .
